# SDR P5CA2018091100250

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nut Plate
- Part number: M5210764
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING NUTPLATE NUT PLATE NR 2 ENG NOSE COWL HR FWD 2EA HOIST POINT. REINSTALL NUTPLATE REFER TO JOB CARD ATTACHING SHEET NR 0137453. JOB DONE COND CHK NML.
